MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; TRAY,FOLEY,100% SILICONE,16FR,10ML,LF

MEDLINE INDUSTRIES, INC. MEDLINE; TRAY,FOLEY,100% SILICONE,16FR,10ML,LF
Model Number DYND11519
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a patient had a catheter in place for chronic urinary retention and after only two days the catheter came out on its own after the balloon popped.According to the nurse there was no external force placed on the catheter due to the device being secured with a securement device and a leg strap.The nurse stated that the patient contacted the home health nurse and a new catheter was placed without further incident.The patient is reportedly doing well at this time.The sample was not returned to the manufacturer for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that a patient had a catheter in place for two days and the catheter came out on its own after the balloon popped.The catheter was replaced with a new catheter.

Brand Name
MEDLINE
Common Device Name
TRAY,FOLEY,100% SILICONE,16FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key11371969
Report Number1417592-2021-00024
Device Sequence Number14391234
Product Code EZL
UDI-Device Identifier10080196809790
UDI-Public10080196809790
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND11519
Device Catalogue NumberDYND11519H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2021
Initial Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight79